# SDR 2A6R2021081261201

- Difficulty date: August 12, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N766ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9066
- Aircraft time: 9,022 hours, 27,574 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: B533K3606205
- Condition: Chafed
- Location: Zone 200
- Part time: 9,022 hours, 27,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE TO THE AFT BOX BEAM UPPER FRAME INSIDE SKIN (PN: B533K3606-205) IN THE FORM OF CHAFING MEASURING APPROXIMATELY 0.80” LONG AND 0.020” DEPTH IN TWO LOCATIONS.  ADDITIONAL DAMAGE WAS ALSO NOTED TO THE AFT BOX BEAM LH FRAME INSIDE SKIN (PN:  B533K5606-211) IN THE FORM OF A CHAFE AND DENT MEASURING APPROXIMATELY 1.0” X 0.75” AND DENT MEASURING 0.040” DEPTH.  THE DAMAGE WAS ADDRESSED BY BLENDING AND REINFORCEMENT OF THE AFFECTED STRUCTURE VIA REPAIR DOUBLERS IN ACCORDANCE WITH AIRBUS RDAS # RDAS-BK117-53-2021-3080, REVISION A DATED 16 JUL 2021.
